# SDR ASAA2015043011586

- Difficulty date: April 30, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 3,898 hours, 1,286 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON MASTER CAUTION RECALL, ZONE TEMP FWD CABIN LIGHT ILLUMINATED.  LIGHT EXTINGUISHED WITH SYSTEM RESET.  ACFT GROUNDED. ACCOMPLISHED ZONE TEMP CONTROL BITE.  TEST PASSED REF AMM 21-61-00/501.  GROUND VERIFICATION SUCCESSFUL.  NO HISTORY.
